Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Galois theory for a class of purely inseparable exponent two field extensions


Author: R. L. Davis
Journal: Bull. Amer. Math. Soc. 75 (1969), 1001-1004
DOI: https://doi.org/10.1090/S0002-9904-1969-12334-7
MathSciNet review: 0244207
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12334-7